On a Class of Transformations and Invariants of Linear Control Systems
Differencialʹnye uravneniâ, Tome 39 (2003) no. 11, pp. 1467-1473
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2003_39_11_a3,
author = {F. S. Vainshtein and N. I. Osetinskii},
title = {On a {Class} of {Transformations} and {Invariants} of {Linear} {Control} {Systems}},
journal = {Differencialʹnye uravneni\^a},
pages = {1467--1473},
year = {2003},
volume = {39},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2003_39_11_a3/}
}
F. S. Vainshtein; N. I. Osetinskii. On a Class of Transformations and Invariants of Linear Control Systems. Differencialʹnye uravneniâ, Tome 39 (2003) no. 11, pp. 1467-1473. http://geodesic.mathdoc.fr/item/DE_2003_39_11_a3/